Worse after antibiotics

Patient

Q: I have been on antibiotics for three days for a suspected UTI. Symptoms were: severe pain in pelvic region, around bladder (but did not hurt to push on bladder), frequency, and pain in right flank area. I had a UA which indicated traces of all three of these-- blood, mucus, and bacteria. Urine was almost clear that day. Now, three days later, and on antibiotics, the pelvic pain is still bad and my urine is extremely cloudy with a lot of particles floating throughout it. My Dr. renewed the prescription for the same antibiotic for 7 days. I don't get UTI's regularly (like twice in my life. Any advice as to why it is getting worse and what could cause this cloudiness/particles and pelvic pain?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews